# SDR BMAC05001

- Difficulty date: January 10, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- Engine: Garrtt TPE33110UG
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1379628C403
- Part serial: A141814
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED:  DURING CLIMB OUT, (W/S) CAPTION APPEARED FOR THE RT WINDSCREEN.  UPON FURTHER INSPECTION NOTICED CRACKS IN THE UPPER PORTION OF THE WINDSCREEN.  CREW DECIDED TO RETURN TO DEPARTURE.  REPLACED RT WINDSCREEN DUE TO CRACKING OF OUTER PANE. (K)
